# SDR SWIA2019081646182

- Difficulty date: July 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR HINGE, FUSELAGE SIDE, HAS A GOUGE IN THE AFT MOST LUG LAND. (C-CHECK) RO: 08/15/2019 BLENDED OUT DAMAGE AT PAX DOOR HINGE, FUSELAGE SIDE AT THE AFT MOST LUG LAND AND COMPLIED WITH ALL STEPS OF REO.
